Been on tramadol
20 Jun 2012
definitely a symtom of allergies to it. how long have you been on this?
i would call my dr, go to the er if it is very severe. if it is not then stop taking it if you haven't been on it long enough to go through withdraw, which has to be a long time.
get on the phoine and call your dr asap.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm getting to much stomach disorders like, nauseas,pain, diarrea, and sometimes vomitting,head spinning and things like that. But my legbone ...
4 answers • 5 Aug 2011
..I finished one month pf percocet tdue to severe head pain? I made the transition without withdrawals. I take tramadol for 4 disc issues/ spinal ...
3 answers • 19 Feb 2012
I have been on Xarelto for 15 days. I have experienced continual severe cramping and abdominal pain. Has anyone had this same experience or found a ...
3 answers • 5 Dec 2013
I have had the skyla for almost two weeks and I don't bleed which is good but the amount of abdominal pain I have is breath taking! Cramps hurts ...
2 answers • 29 Apr 2015